International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: On the Optimality of Non-Linear Computations of Length-Preserving Encryption Schemes

Authors:
Mridul Nandi
Download:
URL: https://eprint.iacr.org/2015/414
Search ePrint
Search Google
BibTeX
@article{eprint-2015-27001,
  title={On the Optimality of Non-Linear Computations of Length-Preserving Encryption Schemes},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={414},
  url={https://eprint.iacr.org/2015/414},
  author={Mridul Nandi},
  year=2015
}